# SDR UALA2012090605043

- Difficulty date: September 6, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 78,224 hours, 22,593 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS LIGHTNING STRIKE DISCHARGE MARK AT ZONE 117 18 INCHES BELOW E&E COOLING FAN OUTLET LEFT SIDE OF FUSELAGE.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGED SKIN FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 53-00-01 REPAIR 3.  C F9071 CREATED FOR REPEAT INSP REQ. REF SCAL LP 9979998. PER MM53-30-95 PAGE 602 ITEM 'B' OK TILL NEXT HMV. -INF-  :TO BE RECHECKED AT C-CHECK AND REPAIRED AT NEXT HMV REF MM 53-3--95 PARAGRAPH 7.  PER MM 53-30-5 PARAGRAPH 5 ARE WITH IN LIMITS.
